Revista Matemática Iberoamericana


Full-Text PDF (726 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 3, 1986, pp. 319–332
DOI: 10.4171/RMI/36

Published online: 1986-09-30

Problèmes de Dirichlet, Neumann, Calderón dans les quasidisques pour les classes holderiennes

Michel Zinsmeister[1]

(1) Université d'Orléans, France

No abstract available for this article.

No keywords available for this article.

Zinsmeister Michel: Problèmes de Dirichlet, Neumann, Calderón dans les quasidisques pour les classes holderiennes. Rev. Mat. Iberoam. 2 (1986), 319-332. doi: 10.4171/RMI/36